Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/246897
Title: Об одном способе построения методов численного решения жестких систем обыкновенных дифференциальных уравнений
Authors: Бобков, В. В.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1995
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Механика. – 1995. – № 2. – С. 41-45.
Abstract: Proposed way is based on the monotonic approximations of the spectral function of the transition operator of the linear (with respect to dependent variable) approximation and admits regulation of the level of approximation on the «soft» and the «hard» sides of the spectrum of Jacobi’s matrix
URI: https://elib.bsu.by/handle/123456789/246897
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1995, №2 (май)

Files in This Item:
File Description SizeFormat 
41-45.pdf200,08 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.